Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \Lambda (p)$ sets and Sidon sets


Author: Samuel E. Ebenstein
Journal: Proc. Amer. Math. Soc. 36 (1972), 619-620
MSC: Primary 43A45
DOI: https://doi.org/10.1090/S0002-9939-1972-0310551-9
MathSciNet review: 0310551
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45

Retrieve articles in all journals with MSC: 43A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0310551-9
Keywords: $ \Lambda (p)$ set, Sidon set
Article copyright: © Copyright 1972 American Mathematical Society